# SDR CALA2017081102628

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 92,438 hours, 26,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE ARMED PLACARD STICKS IN INTERMITTANTLY WHEN DOOR IS ARMED.   ADJUSTED DOOR 2R PANEL OPS CHECK GOOD.
